# SDR CALA0300326

- Difficulty date: June 21, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Aircraft time: 56,205 hours, 26,670 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 22R CORRODED AND SKIN BULGING AT STA 168. THE LONGERON SECTION WAS REMOVED AND REPLACED IAW SRM 53-02, PAGE 1-2 AND 53-02, PAGE 48-50.
